# SDR 2008UALA04006

- Difficulty date: July 24, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 53,301 hours, 19,468 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416N2002888
- Condition: Leaking
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE PRESSURE LOW.  *S/D*  UNKNOWN LEAK.  REPLACED SLIDE ASSY.
